# SDR J7SA45364091209

- Difficulty date: December 9, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N442FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45364
- Aircraft time: 1,242 hours, 935 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part serial: 115183000864
- Condition: Failed
- Location: Ecs
- Part time: 1,242 hours, 935 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT 17,000' CREW OBSERVED AN AMBER 'WING TEMP LOW' CAS MESSAGE. FOLLOWED QRH AND PULLED LT AND RT WING STAB HEAT CB'S AND RESET. CLIMBED TO FL260, REDUCED PWR TO 91 PERCENT AND A RED 'STAB OVHT' CAS MESSAGE POSTED.  FOLLOWED QRH AND PULLED WING STAB CB AND DID NOT RESET. IFE DECLARED ON APPROACH WITH UNEVENTFUL LANDING AND TAXI. MX REPLACED THE ENVIRONMENTAL CONTROL SYSTEM CONTROLLER. OPS CHECK NORMAL.
